# SDR SWAA2021092018092

- Difficulty date: September 14, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 58,466 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Loose
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE SCREW FOUND ON AFT CARGO THRESHOLD. ; / [01] R/R AFT DOOR CENTER SCUFF PLATE PER AMM 53-11-02. A/C OK FOR SERVICE.
